or Connect
TheCatSite.com › Forums › General Forums › The Cat Lounge › Metformin?
New Posts  All Forums:Forum Nav:


post #1 of 6
Thread Starter 
Hey guys, I have a question, 'cause I faintly remember that some of you take metformin, or have taken it before. Mine tells me to take one pill, morning and evening, with food, and no matter how much food, or what kind of food that I take it with in the morning, the stuff makes me nauseous most of the day! Have any of you had that kind of trouble, did you find anything to help or what? Thanks guys!
post #2 of 6
I've never taken that pill before but lots of pills make me sick, I usually take those ones with milk and other dairy, it seems to work for me
post #3 of 6
Can't give you any advice but I hope you get to the bottom of it Cindy!
post #4 of 6
Thread Starter 
Bumping up!
post #5 of 6
Cindy did you see this link?

post #6 of 6
Thread Starter 
Thanks MA ! That's a great article, and I learned some things that I didn't know about it. None of the "female issues" worry me much, so that's one less thing to be concerned with. My dr. monitors my blood and kidney functions closely, which is good, and I know for a fact that as my weight goes down, so do my bs numbers, and I get to drop part of my meds.....which is a good thing, and a good reason to diet! Thanks again, my friend!
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: The Cat Lounge
TheCatSite.com › Forums › General Forums › The Cat Lounge › Metformin?